

Publisher: Cambridge University Press
E-ISSN: 1943-5886|54|2|540-552
ISSN: 0022-4812
Source: The Journal of Symbolic Logic, Vol.54, Iss.2, 1989-06, pp. : 540-552
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Several rather concrete propositions about Borel measurable functions of several variables on the Hilbert cube (countable sequences of reals in the unit interval) were formulated by Harvey Friedman [F1] and correlated with strong set-theoretic hypotheses. Most notably, he established that a “Borel diagonalization” proposition P is equivalent to: for any
Related content


Borel structures and Borel theories
The Journal of Symbolic Logic, Vol. 76, Iss. 2, 2011-06 ,pp. :


There exist two regressive sets whose intersection is not regressive
The Journal of Symbolic Logic, Vol. 32, Iss. 3, 1967-10 ,pp. :


Diagonalization in degree constructions
The Journal of Symbolic Logic, Vol. 43, Iss. 2, 1978-06 ,pp. :


The inverse of a regressive object
The Journal of Symbolic Logic, Vol. 48, Iss. 3, 1983-09 ,pp. :


The Ramanujan Journal, Vol. 23, Iss. 1-3, 2010-12 ,pp. :